Causes And Ways To Deal With Itchy Spots On The Face After Taking TB Medicine?
I have pulmonary tuberculosis, then I went for outpatient treatment for 6 months, now until it’s only been 4 months, after taking medicine for one week, my face initially had itchy spots, but it wasn’t like acne on my forehead, it gradually spread to my cheeks and all over my face and finally my face looks like yes, yes I am also not confident with my face right now, well what is the cause of my face like that is purely due to drugs or other things? and how to overcome it?
Hello, thank you for asking at HealthReplies.com
Your complaint is a side effect from taking OAT (anti-tuberculosis drug), where there are several skin diseases that may occur related to symptoms in the form of red spots, namely:
1. Acne or pimples
2. Dermatitis or inflammation of the skin
Both of these conditions will improve after treatment is completed. You can do some of the following tips to relieve symptoms, namely:
1. Wash your face enough 2 times a day, preferably washing your face after activities outside the home.
2. Wash your face gently using a mild soap, which is soap that contains a little foam and a little fragrance. Avoid using facial washing soap with scrubs.
3. Use sunscreen (minimally containing SPF 30) from morning to dusk every 2-3 hours.
4. If indeed these conditions bother you, you should consult with a dermatologist. The story is that you consume OAT. The doctor will do an examination. If needed the doctor will give anti-inflammatory cream medicine.
5. Eat lots of fruits, preferably those containing vitamins A, C and E.
Thus hopefully useful.